Translate

Mar 11, 2008

Shrink, part II


I saw my shrink yesterday, and of course, since I whined like a little bi..., uh, dog, she changed my medication to risperadol. She wanted to changed it to another newer med, but the insurance nixed that move. So, I try this shit and see what happens.



Right now, I feel rather foggy, not froggy, mind you, but foggy. And, yes, that is different from how I usually feel. Its a good feeling in that I'm not worrying like a mad woman, or concerned about anything in particular. Should I be? Don't know, and don't care. HA!



I don't feel particularly creative, but who cares? At this moment, I damned sure don't. I'll come back and read this in a few weeks and cringe probably.



The brakes in my car went out, well, they were making this horrible grinding noise, which is not a good thing. So, my dear friend, Dave, replaced them for me. I generally find a good mechanic who works for.......well, who has reasonable prices! HA!

*
Brakes:

*The disc brake caliper (1) squeezes brake pads (2) against either side of the rotor (3). The rotor is part of the hub (4), to which the wheel attaches.

9 comments:

alphonsedamoose said...

It sounds like this new medication makes you a little high. Probably until your body adapts to it.
Did you care that your brakes went?

just me said...

Yes, Moose, I cared. Besides the noise, I was afraid it would damage that round thing on the wheel, the rotor. And, you need good brakes.

I agree with your assessment about the new med. I'm already adapting to it somewhat. A good thing.

The Future Was Yesterday said...

Going to a shrink is nothing that makes you a second class anything. Just try to keep it up, and don't be afraid to shop. Despite how they act, shrinks don't know it all (and I is one).

SJ said...

Funny term that. "Shrink" as if they are helping folks loose weight or something. Hope the new meds are better than the ones you whined about.

Babzy said...

"Danger Danger Danger" she squealed, running around in circles flapping her arms.

Deb, I'm not bi-polar although some may disagree, but I do have both depression and anxiety so I have similar patterns of highs and lows except they can last for seconds or hours but never weeks or months. I was already on anti-anxiety/anti-depressents but they had lost their effectiveness so they started me on Risperadol (sp?).

I went slightly coo-coo. Became detached from everyone and everything. Someone could be talking to me and I would just walk away. No social sense. I was on it for about a week but the surreal weirdness started right away. I told my GP about the bad effects and she had another look at the shrink report. Turns out there was a miscommunication and Risperadol was supposed to be used as a last resort if nothing else worked.

If this drug is helpful for bi-polar then I'm sure it will work for you. I guess it was no good for me because I'm not bi-polar. Who the hell knows. All I'm saying is it's powerful stuff so pay attention sweetie.

just me said...

Future, I agree with everything you said. I have actually told doctors that we were not a good match, the doctors and me. But around here, there is not much to choose from. I just keep myself informed.

SJ, I really do wish they made me shrink..;)

Babzy, I am keeping my eyes open. I am sorry you had such a bad experience. I went through that with Wellbutrin, which I shouldn't have been on to begin with. And, I guess its obvious now you shouldn't have been on Risperadol. But, I take your warning seriously. As a psychologist friend of mine said, some shrinks sometimes pass out drugs like it was candy...

Woozie said...

Grinding brakes are never a good thing, I'm betting they had quarter inch grooves in them.

SpongyBones said...

Good luck on new meds. Takes about two weeks to get use to them and then the docs think it's fun to mess with ya and up and down the dosage!

Anonymous said...

thanks for the interesting information